[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Re: Prednisone

This is a multi-part message in MIME format.

- ------=_NextPart_000_0004_01BE9D20.BEABD880
Content-Type: text/plain;
Content-Transfer-Encoding: 7bit

Hi Doug, I have used prednisone for bells palsy and also noticed that my
sugars were ALWAYS high.  My endo told me that this is a problem with
diabetics using prednisone.  So, don't worry, when you are down with the
prednisone your bg's will return to normal.  mine did.  :)

Bradley D. Pierson
email @ redacted <mailto:email @ redacted>

- -----Original Message-----
Hi Pumpers!

Has anyone had problems with Prednisone and high Bg's? I have Graves disease
in my eyes and that is what my Endo prescribed for it. I also have had the
thyroid treatment(radioactive iodine!!). My bg was 126 last nite at 6:00,
then I took the Prednisone at 7:00 and at 9:00 I was 396!! No ketones so I
bolused and then I was around 200 the rest of the night. I took another dose
this morning and so far so good. I'll be checking my bg every 2 hrs today!

Doug (now a pumper for a week) Kilokowski

- ------=_NextPart_000_0004_01BE9D20.BEABD880
Content-Type: application/octet-stream;
	name="Bradley D Pierson (E-mail).vcf"
Content-Transfer-Encoding: quoted-printable
Content-Disposition: attachment;
	filename="Bradley D Pierson (E-mail).vcf"

FN:Bradley D Pierson (E-mail)
ORG:B. P. Enterprises;Corporate
TEL;WORK;VOICE:+1 (304) 295-0357
ADR;WORK:;;3512 12th Ave.;Vienna;WV;26105;United States
WV 26105=3D0D=3D0AUnited States
EMAIL;PREF;INTERNET:email @ redacted

- ------=_NextPart_000_0004_01BE9D20.BEABD880--

- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org